# SDR DALA2018111506633

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,165 hours, 53,394 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC, FOUND L1 DOOR SLIDE BOTTLE PRESSURE IN RED ''NO GO'' STATUS. R/R L1 DOOR SLIDE PER W/C 2561-4964. ACFT OK FOR SVC. (LP5055352)
